# SDR UIEA2021091202011

- Difficulty date: September 12, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- System (JASC): 2612 · Fire Detection
- Part: Warning Message
- Condition: False Activation
- Location: Lt Fire Loop
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INTERMITTENT "L ENG FIRE LP 2" STATUS MESSAGE( PERFORMED FIM 26-11 FT.805 & 26-11 FT. 804. NO DEFECTS NOTED. VISUAL INSPECTED L ENG FIRE LP2 AND NO DEFECTS NOTED AT THIS TIME. OPS TEST GOOD. RUN L/H ENG IAW AMM 71-00-00. NO FAULTS NOTED AT THIS TIME. OPS CHECK GOOD. ENG RUN C/W. )
